MathSciNet Relay Station
MathSciNet bibliographic data
MR2561540 (2010j:91164) 91B64
Ma, Junhai; Gao, Qin Stability and Hopf bifurcations in a business cycle model with delay. Appl. Math. Comput. 215 (2009), no. 2, 829–834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement